# SDR CALA2025122912505

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 58,774 hours, 21,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 147A6521
- Condition: Scratched
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED SCRATCH ON R2 DOOR.DMG LOCATED 10.5" FROM LWR SKIN AND 16.5" FROM FWD SKIN EDGE. REMOVED DMG REF SRM 52-10-01-1A-4. HFEC PERFORMED BY INSPECTION,  NO CRACKS NOTED. REMAINING THICKNESS IS .029", THIS FALLS IN AREA "B" OF FIG 105.  HFEC PERFORMED, NO CRACKS NOTED. REMAINING THICKNESS IS .029", THIS FALLS IN AREA -B- OF FIG 105. REMOVED DOOR LINNER AND LOWER INTERNAL SKIN. BEGAN REPAIR 3 REF SRM 52-00-01-2R-3. PERFORMED CUTOUT TO REMOVE DAMAGED AREA. CUTOUT.
